# SDR ASAA2024051351516

- Difficulty date: May 13, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757008501864
- Part serial: 4040467203
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: D&B #2 NON ROUTINE 00204 RECORDS A CONCENTRATION OF DENTS, THE CLOSING DOCUMENTS NEITHER RECORD HOW MANY NOR DIMENSIONS AND LOCATIONS. PLEASE RE-ASSES AND ADD SRM REFERENCE USED AND PICTURES TO THE FILE. GROUNDED - YES. ACCOMPLISHED PERMANENT CLASS A REPAIR OF DENT CLUSTER ON L/H WING INBRD FLAP T.E. WEDGE LOWER SURFACE P/N D5757008501864 ON A320-214, S/N 4894, WV015, FH 35490:29 FL 11792. REPAIR IS LOCATED IN ZONE 2 83.75IN-100.5IN OTBRD FROM INBRD PANEL EDGE AND 12 IN FROM T.E. TO FORWARD. REPAIRED IAW ASA A320-214 SRM 57-52-00-283-106 ALLOWABLE DAMAGE ZONE 2 AND SRM 57-52-00-300-093 REV149 01MAY2024 NO FURTHER ACTION REQUIRED
